# SDR R61A202309070043

- Difficulty date: August 10, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 38,697 hours, 29,541 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 170660411002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEER CLIP AT FRAME 87 BETWEEN STRINGERS 28R-27R HAS CORROSION. REMOVED AND REPLACED SHEAR CLIP AT FR87 BETWEEN STGR 28R-27R REFER SRM 51-40-08 AND RESTORED SURFACE PROTECTION TO REWORKED AREA REFER SRM 51-23-06, CPM 51-25-00
